# SDR ASAA121017

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 7 hours, 10 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED ON P5 13 PANEL.  P5 13 BITE PROCEDURE REF FIM 24 31T801 SHOWS FAULT 'STAT INV INOP'.  ACCOMPLISHED INITIAL EVAL OF FIM 24 34T801.  FAULT CLEARED.
